# SDR EIA2005127

- Difficulty date: May 18, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 84,183 hours, 19,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L5 DOOR AFT EMERGENCY EXIT LIGHT FOUND INOP.  REMOVED AND REPLACED LIGHT ASSY IAW MM 33-51-05.
